Advances in Pure Mathematics

Vol.4 No.9(2014), Paper ID 49935, 4 pages

DOI:10.4236/apm.2014.49059

 

A Simple and General Proof of Beal’s Conjecture (I)

 

Golden Gadzirayi Nyambuya

 

Department of Applied Physics, National University of Science and Technology, Bulawayo, Republic of Zimbabwe

 

Copyright © 2014 Golden Gadzirayi Nyambuya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Nyambuya, G. (2014) A Simple and General Proof of Beal’s Conjecture (I). Advances in Pure Mathematics, 4, 518-521. doi: 10.4236/apm.2014.49059.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.